# SDR 2005UALA00976

- Difficulty date: September 10, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 33,746 hours, 5,098 cycles
- Engine: Pwa PW4090
- Engine time: 14,316 hours, 9,152 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Condition: Unknown
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: J, A

## Discrepancy

FLIGHT LOST APU.  *S/D*  LT IDG WAS INOPED 09SEP05.  THE RT IDG WAS INOPED, REPLACED.  ON 10SEP05 THE APUC GAVE THE MSG COMPLETE LOSS OF APUC BUS ACTIVITY (BOTH LT AND RT 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS.  STATUS MSG-4911110 INACTV ER MODE IAW FIM 49-53 TASK 804 THE APUC CB WAS RESET THE DELTA-P SENSOR WAS CHECKED AND THE APU OPS CHECKED OK.
